I am planning my second baby. We had unprotected sex. My last month periods were twelve days before that. Two days after the intercourse, I got cramps. I visited the doctor, and she said you are ovulating. Still, some cramps are there, and there is a white watery discharge. My periods are due on the 13th of next month. I do not know if I am pregnant; only my breast is getting heavy a bit.
Welcome to icliniq.com.
It is true that you should have some pain while you are ovulating. But ovulation pain mostly lasts for four to five hours only. If it is from seven to eight days, then it can be due to some other reason like acidity or stomach infection, which leads to some cramps. White discharge is normal, but it may suggest infection due to which you are having pain. If you are planning for pregnancy and pain is tolerable, then I would suggest not to take any medicine for it. Wait up till 13th, and if menses do not come, then do a urine pregnancy test after three or four days.
Heaviness in the breast is maybe normal before menses. If you still doubt that something is wrong and you have minimal bleeding on the last menstrual period then do urine pregnancy test today itself and not to wait up to 13th of next month. And if the pain is not tolerable, then you can take Paracetamol like tablets as a painkiller.
Query: Hi doctor, I am a 27 year old female, who started taking birth control pills eight months back, but I only took it for a week and stopped taking them. In that same week, I had unprotected sex with my fiance, and I had my periods the next day. The next month I got my periods two weeks earlier, and I ... Read Full >>
Answer: Hi, Welcome to icliniq.com. I understand your concern. I see two problems in your history. Let me tell you the reason and solution. Birth control pills come in a pack of 21 or 21 active plus seven dummy pills, or the single dose of an emergency contraceptive pill. Whichever you take, will suppres... Read Full
Query: Hello doctor, I am a 24-year-old female and I was on the birth control pill Aviane for almost two years. I never had any negative symptoms and had an overall good experience but I decided to stop taking it after ending my relationship because I would no longer be sexually active. About four weeks a... Read Full >>
Answer: Hello, Welcome to icliniq.com. Firstly, birth control pills do not have this kind of lasting effect which might be over or after a year, so the change in discharge is not because of pills. Secondly, changes in consistency of vaginal discharge over the cycle are totally normal. These changes are due ... Read Full
Query: Hello doctor, I had my last period on the 1st of last month. I did not have sex until the 33rd day (it was protected sex) of my cycle. Now, I have not yet had my periods. It is the 39th day and I took a pregnancy test on the 38th day and it came out to be negative. I do not know what to do. I did ha... Read Full >>
Answer: Hello, Welcome to icliniq.com. If you had sex on the 33rd day, then the test will not come positive so early even if you have conceived. It takes around two weeks to come positive.Although the chances are very less, you should rule out pregnancy. Do a test around 47th day. Amenorrhea can be because ... Read Full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now